# SDR AALA20100216LGA02

- Difficulty date: February 15, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 70,964 hours, 32,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVERHEAD ADJACENT TO AFT LAVATORIES INOPERATIVE.  RE-SEATED AFT EMERGENCY LIGHT BATTERY.  OPS CHECKED NORMAL.
